Personensuche

Personensuche

Bitte geben Sie den Namen der gesuchten Person ein.

Es wurde 1 Person gefunden.

Fakultät für Mathematik
Anschrift
Thea-Leymann-Str. 9
45127 Essen
Raum
WSC-N-4.41
Sprechzeiten
nach Vereinbarung

Funktionen

  • Professorinnen/Professoren, Personal FB Mathematik, Campus Essen
  • Gruppe der Professorinnen und Professoren, Fakultätsrat

Die folgenden Publikationen sind in der Online-Universitätsbibliographie der Universität Duisburg-Essen verzeichnet. Weitere Informationen finden Sie gegebenenfalls auch auf den persönlichen Webseiten der Person.

    Artikel in Zeitschriften

  • Kloeden, Peter E.; Simsen, Jacson; Wittbold, Petra
    Asymptotic behavior of coupled inclusions with variable exponents
    In: Communications on Pure and Applied Analysis Jg. 19 (2020) Nr. 2, S. 1001 - 1016
    ISSN: 1553-5258; 1534-0392
  • Simsen, Jacson; Wittbold, Petra
    Compactness results with applications for nonautonomous coupled inclusions
    In: Journal of Mathematical Analysis and Applications Jg. 479 (2019) Nr. 1, S. 426 - 449
    ISSN: 1096-0813; 0022-247X
  • Sapountzoglou, Niklas; Wittbold, Petra; Zimmermann, Aleksandra
    On a doubly nonlinear PDE with stochastic perturbation
    In: Stochastics and Partial Differential Equations: Analysis and Computations Jg. 7 (2019) Nr. 2, S. 297 - 330
    ISSN: 2194-041X; 2194-0401
  • Scholtes, Martin; Wittbold, Petra
    Existence of entropy solutions to a doubly nonlinear integro-differential equation
    In: Differential and Integral Equations Jg. 31 (2018) Nr. 5-6, S. 465 - 496
    ISSN: 0893-4983
  • Vallet, Guy; Wittbold, Petra; Zimmermann, Aleksandra
    On a stochastic evolution equation with random growth conditions
    In: Stochastics and Partial Differential Equations: Analysis and Computations Jg. 4 (2016) Nr. 2, S. 246 - 273
    ISSN: 2194-041X; 2194-0401
  • Bauzet, Caroline; Vallet, Guy; Wittbold, Petra
    A degenerate parabolic–hyperbolic Cauchy problem with a stochastic force
    In: Journal of hyperbolic differential equations : JHDE Jg. 12 (2015) Nr. 3, S. 501 - 533
    ISSN: 0219-8916; 1793-6993
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska-Kaminska, Aneta; Zimmermann, Aleksandra
    Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
    In: Nonlinear Analysis : Theory, Methods & Applications Jg. 129 (2015) S. 1 - 36
    ISSN: 1873-5215
  • Gwiazda, Piotr; Swierczewska-Gwiazda, Agnieszka; Wittbold, Petra; Zimmermann, Aleksandra
    Multi-dimensional scalar balance laws with discontinuous flux
    In: Journal of functional analysis Jg. 267 (2014) Nr. 8, S. 2846 - 2883
    ISSN: 1096-0783
  • Bauzet, Caroline; Vallet, Guy; Wittbold, Petra
    The Dirichlet problem for a conservation law with a multiplicative stochastic perturbation
    In: Journal of functional analysis Jg. 266 (2014) Nr. 4, S. 2503 - 2545
    ISSN: 1096-0783
  • Bauzet, Caroline; Wittbold, Petra; Zimmermann, Aleksandra; Vallet, Guy
    On a p(t,x)-Laplace evolution equation with a stochastic force
    In: Stochastics and Partial Differential Equations : Analysis and Computations Jg. 1 (2013) Nr. 3, S. 552 - 570
    ISSN: 2194-041X; 2194-0401
  • Bothe, Dieter; Wittbold, Petra
    Abstract reaction-diffusion systems with m-completely accretive diffusion operators and measurable reaction rates
    In: Communications on pure and applied analysis Jg. 11 (2012) Nr. 6, S. 2239 - 2260
    ISSN: 1553-5258; 1534-0392
  • Andreianov, Boris; Wittbold, Petra
    Convergence of approximate solutions to an elliptic–parabolic equation without the structure condition
    In: Nonlinear Differential Equations and Applications NoDEA Jg. 19 (2012) Nr. 6, S. 695 - 717
    ISSN: 1021-9722
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska-Kaminska, Aneta; Zimmermann, Aleksandra
    Corrigendum to “Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces” [J. Differential Equations 253 (2) (2012) 635–666]
    In: Journal of Differential Equations Jg. 253 (2012) Nr. 9, S. 2734 - 2738
    ISSN: 1090-2732
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska, Aneta; Zimmermann, Aleksandra
    Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
    In: Journal of Differential Equations Jg. 253 (2012) Nr. 2, S. 635 - 666
    ISSN: 1090-2732; 0022-0396
  • Bauzet, Caroline; Vallet, Guy; Wittbold, Petra
    The Cauchy problem for conservation laws with a multiplicative stochastic perturbation
    In: Journal of hyperbolic differential equations : JHDE Jg. 9 (2012) Nr. 4, S. 661 - 709
    ISSN: 0219-8916; 1793-6993
  • Wittbold, Petra; Zimmermann, Aleksandra
    Existence and uniqueness of renormalized solutions to nonlinear elliptic equations with variable exponents and L1-data
    In: Nonlinear Analysis Jg. 72 (2010) Nr. 6, S. 2990 - 3008
    ISSN: 1873-5215
  • Igbida, Noureddine; Sbihi, Karima; Wittbold, Petra
    Renormalized solution for Stefan type problems : existence and uniqueness
    In: Nonlinear differential equations and applications : Nodea Jg. 17 (2010) Nr. 1, S. 69 - 93
    ISSN: 1420-9004
  • Bendahmane, Mostafa; Wittbold, Petra; Zimmermann, Aleksandra
    Renormalized solutions for a nonlinear parabolic equation with variable exponents and L¹-data
    In: Journal of differential equations Jg. 249 (2010) Nr. 6, S. 1483 - 1515
    ISSN: 0022-0396; 1090-2732
  • Vallet, Guy; Wittbold, Petra
    On a stochastic first-order hyperbolic equation in a bounded domain
    In: Infinite dimensional analysis, quantum probability and related topics Jg. 12 (2009) Nr. 4, S. 613 - 651
    ISSN: 0219-0257
  • Bendahmane, Mostafa; Wittbold, Petra
    Renormalized solutions for nonlinear elliptic equations with variable exponents and L1 data
    In: Nonlinear analysis : theory, methods & applications Jg. 70 (2009) Nr. 2, S. 567 - 583
    ISSN: 0362-546X
  • Ammar, Kaouther; Wittbold, Petra
    On a degenerate scalar conservation law with general boundary condition
    In: Differential integral equations Jg. 21 (2008) Nr. 3-4, S. 363 - 386
    ISSN: 0893-4983
  • Andreianov, Boris; Sbihi, Karima; Wittbold, Petra
    On uniqueness and existence of entropy solutions for a nonlinear parabolic problem with absorption
    In: Journal of evolution equations Jg. 8 (2008) Nr. 3, S. 449 - 490
    ISSN: 1424-3199
  • Sbihi, Karima; Wittbold, Petra
    Existence de solutions renormalisees pour un probleme de Stefan non lineaire = Existence of renormalized solutions for a nonlinear Stefan problem
    In: Comptes Rendus Mathematique Jg. 345 (2007) Nr. 11, S. 629 - 632
    ISSN: 1631-073X
  • Ammar, Kaouther; Wittbold, Petra; Carrillo, Jose
    Scalar conservation laws with general boundary condition and continuous flux function
    In: Journal of differential equations Jg. 228 (2006) Nr. 1, S. 111 - 139
    ISSN: 0022-0396
  • Ammar, Kaouther; Wittbold, Petra
    Quasi-linear parabolic problems in L1 with non homogeneous conditions on the boundary
    In: Journal of evolution equations Jg. 5 (2005) Nr. 1, S. 1 - 33
    ISSN: 1424-3199
  • Andreianov, Boris A.; Gutnic, Michael; Wittbold, Petra
    Convergence of finite volume approximations for a nonlinear elliptic-parabolic problem: : a "continuous'' approach
    In: SIAM journal on numerical analysis Jg. 42 (2004) Nr. 1, S. 228 - 251
    ISSN: 0036-1429
  • Jakubowski, Volker G.; Wittbold, Petra
    On a nonlinear elliptic-parabolic integro-differential equation with L1-data
    In: Journal of differential equations Jg. 197 (2004) Nr. 2, S. 427 - 445
    ISSN: 0022-0396
  • Ammar, Kaouther; Wittbold, Petra
    Existence of renormalized solutions of degenerate elliptic-parabolic problems
    In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics Jg. 133 (2003) Nr. 3, S. 477 - 496
    ISSN: 0308-2105
  • Carrillo, Jose; Wittbold, Petra
    Renormalized entropy solutions of scalar conservation laws with boundary condition
    In: Journal of differential equations Jg. 185 (2002) Nr. 1, S. 137 - 160
    ISSN: 0022-0396
  • Andreianov, Boris P.; Gutnic, Michael; Wittbold, Petra
    L’approche « continue » pour une méthode de volumes finis
    In: Comptes rendus de l'Académie des Sciences : Série 1, Mathématique = Mathematics Jg. 332 (2001) Nr. 5, S. 477 - 482
    ISSN: 0764-4442
  • Benilan, Philippe; Carrillo, Jose; Wittbold, Petra
    Renormalized entropy solutions of scalar conservation laws
    In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze : 4. ser. Jg. 29 (2000) Nr. 2, S. 313 - 327
    ISSN: 0391-173X
  • Benilan, Philippe; Wittbold, Petra
    Sur un probleme parabolique-elliptique
    In: Mathematical modelling and numerical analysis = Modélisation mathématique et analyse numérique Jg. 33 (1999) Nr. 1, S. 121 - 127
    ISSN: 0764-583X
  • Carrillo, Jose; Wittbold, Petra
    Unicite des solutions renormalisees de problemes elliptiques-paraboliques = Uniqueness of renormalized solutions of elliptic-parabolic problems
    In: Comptes rendus de l'Académie des Sciences : Série 1, Mathématique = Mathematics Jg. 328 (1999) Nr. 1, S. 23 - 28
    ISSN: 0764-4442
  • Carrillo, Jose; Wittbold, Petra
    Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems
    In: Journal of differential equations Jg. 156 (1999) Nr. 1, S. 93 - 121
    ISSN: 0022-0396
  • Wittbold, Petra
    Nonlinear diffusion with absorption
    In: Potential analysis Jg. 7 (1997) Nr. 1, S. 437 - 465
    ISSN: 0926-2601
  • Benilan, Philippe; Wittbold, Petra
    On mild and weak solutions of elliptic-parabolic problems
    In: Advances in differential equations Jg. 1 (1996) Nr. 6, S. 1053 - 1074
    ISSN: 1079-9389
  • Wittbold, Petra
    Diffusion non lineaire avec absorption
    In: Comptes rendus de l'Academie des Sciences : série 1, mathématique = mathematics Jg. 319 (1994) Nr. 7, S. 675 - 678
    ISSN: 0764-4442
  • Wittbold, Petra
    Generalized solutions of nonlinear equations with absorption
    In: Comptes rendus de l'Academie des Sciences : série 1, mathématique = mathematics Jg. 319 (1994) Nr. 6, S. 573 - 577
    ISSN: 0764-4442
  • Benilan, Philippe; Wittbold, Petra
    Absorptions non lineaires = Nonlinear absorptions
    In: Journal of functional analysis Jg. 114 (1993) Nr. 1, S. 59 - 96
    ISSN: 0022-1236
  • Beiträge in Sammelwerken und Tagungsbänden

  • Vallet, Guy; Wittbold, Petra; Zimmermann, Aleksandra
    On a stochastic p(w,t,x)-Laplace evolution equation
    In: Thirteenth International Conference Zaragoza-Pau on mathematics and its applications / International Conference Zaragoza-Pau on mathematics and its applications ; Jaca, Spain, 15-18 September 2014 / 2016, S. 115 - 124
  • Wittbold, Petra
    Nonlinear diffusion with absorption
    In: Progress in partial differential equations: the Metz surveys 4 / Chipot, Michel (Hrsg.), 1996, S. 142 - 157
    ISBN: 0-582-27730-2
  • Benilan, Philippe; Wittbold, Petra
    Nonlinear evolution equations in Banach spaces : basic results and open problems
    In: Functional analysis: proceedings of the Essen conference / International Symposium on Functional Analysis, 1991, Essen / Bierstedt, Klaus D.; Pietsch, Albrecht; Ruess, Wolfgang; Vogt, Dietmar; (Hrsg.), 1994, S. 1 - 32
    ISBN: 0-8247-9066-9
  • Wittbold, Petra
    Asymptotic behaviour of certain nonlinear evolution equations in L1
    In: Progress in partial differential equations: the Metz surveys 2 / Chipot, M. (Hrsg.), 1993, S. 216 - 230
    ISBN: 0-582-22769-0